# SDR REXA2015071300687

- Difficulty date: July 13, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 18,748 hours, 12,083 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-57-580-302 LT WING INBD FLAP PANEL 584ET IS CHAFED.  MATCH DRILLED & COUNTERSUNK NEW PANEL 584ET IAW SRM 51-40-11, WILL BE INSTALLED ON OPERATIONS 192.
